Title: A general extension result with applications to convexity, homotheticity and monotonicity
Authors: Demuynck, Thomas # ×
Issue Date: 2009
Publisher: North-Holland
Series Title: Mathematical Social Sciences vol:57 pages:96-109
ISSN: 0165-4896
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Faculty of Business and Economics, Campus Kulak Kortrijk – miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science